# SDR SWAA2024022242864

- Difficulty date: January 20, 2024
- Submitted: February 22, 2024
- Operation: Air carrier
- Aircraft: N243WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34863
- Aircraft time: 58,546 hours, 35,270 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 986 Lbl 47
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOOR BEAM UPPER SURFACE LOCATED BS 986.5 AND LBL 47 AFT GALLEY AREA 2024-68021<[01] TOOL USED: EDDY CURRENT EQUIPMENT P/N NORTEC500D S/N 00X11290U021704 DUE DATE: 12-MAR-24.;[02] PERFORMED PERMANENT REPAIR LOC ON FLOOR BEAM UPPER SURFACE LOCATED BS 986.5 AND LBL 47 AFT GALLEY AREA IAW B737-700 SRM 53-70-51-2R-6 REPAIR 6 MATERIAL USED: [1] STRAP P/N: 7075T6-0.100 P/O: 2022 102105;[[05] PERFORMED PERMANENT REPAIR ON FLOOR BEAM UPPER SURFACE LOCATED BS 986.5 BETWEEN LBL 41 TO LBL 50 AFT GALLEY AREA IAW B737-700 SRM 53-70-51-2R-6 REPAIR 6 MATERIAL USED: [1] STRAP P/N: 7075T6-0.100 P/O: 2022 102105;[2] ANGLE P/N: BAC1490-2887 P/O: 2023 237719 AND [3] FILLER P/N: 7075T6-0.150 P/O: 2023 195692 RII CERTIFIED
